MathSciNet Relay Station
MathSciNet bibliographic data
MR1963768 47A57 (41A55 65D32)
Wang, Lih-Chung; Chen, Chih-Rung Generalized Tchakaloff's theorem for semi-spectral measures. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2201–2207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement